# SDR UALA2012031201579

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 45,725 hours, 18,125 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Faulty
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACCT PRESS LINE REPLACED.  INSIDE NR 1 PYLON, ON SMB W-U P4669G, NEED TO ACCOMPLISH RSVR PRESS TEST PER TASK 29-14-00-720-002 (LINE WAS BKN).  TESTS GOOD PER MM.
